Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 12-20-2011, 07:53 PM   #1
New Member
mrmerck has no updates.
 
Member Since: Dec 2011
Posts: 1
2 yr Member
Default Lexapro Withdrawal

I have been on Lexapro for around 4 years and with the consent of my doctor I have been tapering off Lexapro for the past 3 months.I was taking 10 mg and under her care am almost down to zero in the coming weeks.

Problem..I am assuming it is a withdrawal symptom because I am waking up in the wee hours of the morning without going back to sleep.This is tough for me because I work retail and this is a very busy time.I`ve attempted to reach my doctor for help but she has not called me back of yet.

What can I do for this lack of sleep?

Thanks!
mrmerck is offline   Reply With Quote
Unread 12-23-2011, 02:09 PM   #2
Pandita-in-training
 
Perna's Avatar
Perna is feeling.
 
Member Since: Sep 2006
Location: Maryland
Posts: 26,157 (SuperPoster!)
8 yr Member
434 hugs
given
PC PoohBah!
Default Re: Lexapro Withdrawal

I would adjust my sleep cycle during this busy time or try and get my work schedule adjusted so I was working late. I would keep trying to contact my pdoc too, to see what/if OTC sleep aids might help.
__________________
“Your perspective on life comes from the cage you were held captive in.” ~Shannon L. Alder
Perna is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 07:41 AM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified